Anabolics
Search More Than 6,000,000 Posts
Results 1 to 12 of 12
  1. #1
    alindo02 is offline New Member
    Join Date
    Nov 2003
    Posts
    40

    Wink Why my left eyeball hurts ? Any ideas ?

    I'm on the 3rd week of 400mg test E AND 300 of deca , about 5 days ago I started taking LR nolva 20mg. ABout 3 days ago my left eyeball started hurting but the right one isnt. I wonder if this is related to sauce or its something else ?

  2. #2
    Viking_Power's Avatar
    Viking_Power is offline Associate Member
    Join Date
    Jan 2004
    Location
    Canada
    Posts
    235
    Hummm, never heard of eyeball's pain due to juicing.

    VP

  3. #3
    TheJuicer is offline Member
    Join Date
    Apr 2003
    Location
    Pennsylvania
    Posts
    884

    Wierd

    Is your eye blood shot?? I start LR Nolva at 20mg on Sat. and this morning all though out the day I look stoned!!! WEIRD!!

  4. #4
    shootdeep's Avatar
    shootdeep is offline Member
    Join Date
    Nov 2003
    Location
    adrenaline high
    Posts
    732
    check your blood pressure. high BP will make your eyes hurt.

  5. #5
    Da Bull's Avatar
    Da Bull is offline Banned
    Join Date
    Sep 2003
    Location
    X
    Posts
    0
    Quote Originally Posted by shootdeep
    check your blood pressure. high BP will make your eyes hurt.
    Have to agree there,being I'm the king of high bp


    DB

  6. #6
    motoxxxguy's Avatar
    motoxxxguy is offline Anabolic Member
    Join Date
    Jan 2003
    Posts
    2,630
    I would definitely think it was your blood pressure, most likely from the increased estrogen in your system, if you just started taking an anit-e. The nolva should help with this a little. If it continues, you may want to see a doctor.

    -moto

  7. #7
    Join Date
    Oct 2002
    Location
    Canada
    Posts
    5,896
    Check your blood pressure, and also go to your optometrist or ophtalmologist and have your IOP (Internal Occular Pressure) checked for both eyes.

    High IOP can be related to high blood pressure, but it also has many many other causes. don't take a chance with this.

    Red

  8. #8
    scottninpo's Avatar
    scottninpo is offline Senior Member
    Join Date
    Sep 2003
    Location
    central nj
    Posts
    1,958
    you're not injecting in your left eye, are you?
    j/k

    do you wear contacts?

  9. #9
    alindo02 is offline New Member
    Join Date
    Nov 2003
    Posts
    40
    Thanks guys !
    Yes! my BP has gone up from "below normal or Optimal" to "High normal"
    which is about 135/84 but that has not caused me any probs yet except for " I can feel a little palpitation " no biggie.

    I went to opthalmologist and he said my eye was fine, I just had a little infection, so he gave me "TOBRADEX" eye drops which is an antiboitic with steroids !!!!!!!!! Yeah baby ! Now I'll get massive Eye BALL j/k.

    Anyways for all you out there ! Thanks I guess you never know what to expect when doing ur 1st cycle.

  10. #10
    alindo02 is offline New Member
    Join Date
    Nov 2003
    Posts
    40
    Quote Originally Posted by alindo02
    Thanks guys !
    Yes! my BP has gone up from "below normal or Optimal" to "High normal"
    which is about 135/84 but that has not caused me any probs yet except for " I can feel a little palpitation " no biggie.

    I went to opthalmologist and he said my eye was fine, I just had a little infection, so he gave me "TOBRADEX" eye drops which is an antiboitic with steroids !!!!!!!!! Yeah baby ! Now I'll get massive Eye BALL j/k.

    Anyways for all you out there ! Thanks I guess you never know what to expect when doing ur 1st cycle.
    DOC checked IOP and it was ok.

  11. #11
    RJM03's Avatar
    RJM03 is offline Senior Member
    Join Date
    Dec 2003
    Location
    Boston MA
    Posts
    1,150
    LMAO at Scottninpo, **** eye injections are always the most painful...

  12. #12
    panabolic's Avatar
    panabolic is offline Associate Member
    Join Date
    Jan 2004
    Location
    in the jungle
    Posts
    251
    Quote Originally Posted by alindo02
    I'm on the 3rd week of 400mg test E AND 300 of deca, about 5 days ago I started taking LR nolva 20mg. ABout 3 days ago my left eyeball started hurting but the right one isnt. I wonder if this is related to sauce or its something else ?
    I've seen this happen before in the gym, buddy was doing his near max rep on decline bench and he ripped a nerve in/near(not sure??) his eye ever since then his eye has been a little off center. So it could be nerve related (not sure) just my .02 be well.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •